# SDR AALA971552

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1767A
- Make and model: Doug MD-11
- Aircraft serial: 48598
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1879421
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 86 - EN ROUTE ORD-LHR - A BURNING SMELL WAS NOTICED THROUGHOUT THE AIRCRAFT.  SHUTDOWN NR ONE PACK AND SMELL SEEMED TO DISSIPATE.  DIRTY PACK SMELL NOTED ON DESCENT INTO LHR.  LANDED LHR WITHOUT INCIDENT.  INSPECTED NR 1 PACK AND CHECKED ALL RUBBER GAITORED COMPONENTS.  NO DEFECTS OR BURNING SMELLS NOTED.  REPLACED COALESCER BAG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
